Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tenofovir And Proteinuria

Here's a taste of what TheBody.com has to offer on this topic:
Articles
HIV i-Base

Proteinuria as a Potential Early Marker of Tenofovir-Related Renal Toxicity

Researchers from UCL reported on a ptoential early marker for tenofovir-associated renal toxicity. Ana Milinkovic and colleagues from University College London, presented results from routine monitoring for tenofovir-related renal toxicity which... Read more »
HIV i-Base

Associations Between Tenofovir Use and Renal Complications in VA Cohort

Tenofovir is one of the most widely used antiretrovirals and the association with a generally low risk of renal complications has been widely reported. However, there has been conflicting data on potential for renal complications with cumulative use... Read more »
CDC National Prevention Information Network

Risk Score Can Help Predict Which People Living With HIV Have Highest Risk of Kidney Disease During Tenofovir Treatment

This article was reported by NAM aidsmap . NAM aidsmap reported on a study in which researchers developed a risk score to predict which HIV-positive persons have the highest risk of developing chronic kidney disease (CKD). There is a high risk of... Read more »
Ask the Experts

Tenofovir-Posible dao Renal

Hola Doctor: Estoy tomando Tenofovir-3TC-Kaletra desde hace 5 aos. Carga Indetectable, CD4 = 1006, 32%. Mi pregunta se refiere a un posible dao renal que se este produciendo. En estos aos, lo exmenes de Creatinina en sangre siempre rondaron entre 1...
Steven M. Natterstad, M.D.

Response from Steven M. Natterstad, M.D.

Frascino Medical Group
Hola, La Argentina.Un examen de creatinina que ha aumentado desde 1, primero hasta 1.3, y ms recientemente hasta 1.5 junto con un examen de orina que demuestra proteinuria debe hacerte pensar seriamente en tenofovir como el responsable. Ni el... Read more »

Tenofovir and Renal Toxicity, If/when to change?

I have been taking tenofovir (+emtricitabine/sustiva for nearly 6 years. It was my first antiviral regimen and has been highly effective with undetectable viral load since beginning therapy. Had been positive for nearly 20 years and was fortunate...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good set of questions for which definitive answers are not available. The modest increase in creatinine needs also be be associated with the GFR rate and further changes over next several years (including changes in urine protein and other... Read more »

Proteinuria and HAART

Is HAART treatment ever associated with significant proteinuria with granular casts in the urine?Brendan Bain, M.D.(Jamaica)...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
That would be very unusual. Obviously, some patients on indinavir experience cystalluria and/or stones due to indinavir and that can occasionally lead to severe renal dysfunction. Much more common is HIV nephropathy which is associated with... Read more »

tenofovir fumarate

What's the difference from Tenofovir and Tenofovir fumarate?...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
These are two generic names for the same medication-- tenofovir (aka Viread, part of Truvada and Atripla).BY... Read more »
Connect With Others

Tenofovir

Posted by Anonymous, 1 Reply
I'm just starting treatment and my doctor who does things differently recommended tenofovir...I know it's a new drug. Has anyone any experience with it?


Read more »

HIV testing while on tenofovir.

Posted by EmeandEme, 1 Reply
I have been taking tenofovir for over 6 months for Hep B. 3 months ago I had unprotected sex because the condom broke and need to figure out what test I need to take to check for HIV.

I have gotten tested every single month and everything has come... Read more »

Complera, the new once-daily combo pill

Posted by bartleby
new treatment option. here's what you need to know.
Complera (rilpivirine/tenofovir/FTC) is like Atripla (efavirenz/tenofovir/FTC) except it replaces the Sustiva (efavirenz, Stocrin) arm with Edurant (rilpivirine). it has to be taken with a meal.... Read more »

Shortness of breath

Posted by garret99
Hello everyone. I would like to know if there is anyone out there that is using stochrine,epivir and tenofovir.....my doc removed one of my meds and replaced it with the epivir. After 3 months my cd4 count went from 155 to 260 and my viral load was... Read more »